Mykhailo Zarichnyi
Mykhailo Zarichnyi
Uniwersytet Rzeszowski
Adresse e-mail validée de lnu.edu.ua
Titre
Citée par
Citée par
Année
Categorical topology of compact Hausdorff spaces
A Teleiko, M Zarichnyi
VNTL Publishers, 1999
1211999
General asymptology
IV Protasov, M Zarichnyi
VNTL Publishers, 2007
1062007
Absorbing sets in infinite-dimensional manifolds
T Banakh, T Radul, M Zarichnyi
VNTL Publishers, 1996
941996
Universal spaces for asymptotic dimension
A Dranishnikov, M Zarichnyi
Topology and its Applications 140 (2-3), 203-225, 2004
802004
Diagonal reduction of matrices over rings
B Zabavsky, M Zarichnyi
VNTL Publishers, 2012
542012
Capacity functor in the category of compacta
MM Zarichnyi, OR Nykyforchyn
Sbornik: Mathematics 199 (2), 159, 2008
392008
Asymptotic dimension, decomposition complexity, and Haver's property C
A Dranishnikov, M Zarichnyi
Topology and its Applications 169, 99-107, 2014
332014
Asymptotic dimension, decomposition complexity, and Haver's property C
MZ Alexander Dranishnikov
Topology and its Applications 169, 99-107, 2014
332014
Spaces and maps of idempotent measures
MM Zarichnyi
Izvestiya: Mathematics 74 (3), 481, 2010
322010
Fuzzy ultrametrics on the set of probability measures
A Savchenko, M Zarichnyi
Topology 48 (2-4), 130-136, 2009
262009
Monads in the category of compacta
T Radul, MM Zarichnyi
Uspekhi Mat. Nauk 50 (3), 83-108, 1995
221995
Idempotent probability measures, I
M Zarichnyi
arXiv preprint math/0608754, 2006
212006
On simultaneous linear extensions of partial (pseudo) metrics
E Tymchatyn, M Zarichnyi
Proceedings of the American Mathematical Society 132 (9), 2799-2807, 2004
212004
Generalized Verma Modules
V Mazorchuk, M Zarichnyi
VNTL Publishers, 2000
212000
Fuzzy Prokhorov metric on the set of probability measures
D Repovš, A Savchenko, M Zarichnyi
arXiv preprint arXiv:1105.3884, 2011
192011
Idempotent probability measures on ultrametric spaces
O Hubal, M Zarichnyi
Journal of mathematical analysis and applications 343 (2), 1052-1060, 2008
192008
Free topological groups of absolute neighborhood retracts and infinite-dimensional manifolds
MM Zarichnyi
Doklady Akademii Nauk 266 (3), 541-544, 1982
181982
Regular linear operators extending metrics: a short proof
M Zarichnyi
Bulletin of the Polish Academy of Sciences-Mathematics 44 (3), 267-270, 1996
171996
Hyperspace of convex compacta of nonmetrizable compact convex subspaces of locally convex spaces
L Bazylevych, D Repovš, M Zarichnyi
Topology and its Applications 155 (8), 764-772, 2008
162008
Spaces of idempotent measures of compact metric spaces
L Bazylevych, D Repovš, M Zarichnyi
Topology and its Applications 157 (1), 136-144, 2010
152010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20